# SDR DALA1242840635

- Difficulty date: June 11, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 78,922 hours, 36,890 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 1400-1415
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO KEEL BEAM IN CENTER POCKET AND AROUND FASTENERS RT BS 1400-1415.  COMPLIED WITH ERA 504618-14 REV ORIG.
